# SDR CALA0200524

- Difficulty date: November 4, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 18,420 hours, 2,194 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 25261690001
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO FIRE LIGHT CAME ON.  FOUND NO EVIDENCE OF FIRE.  FOUND DOOR NR 4 CHILLER CIRCUIT BREAKERS POPPED
